# SDR MALA100146

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 26,603 hours, 29,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1331
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF JOB CARD 335003 BATTERY PACKS 21LN & 24LN INDICATED FAILURE. R & R EMERGENCY LIGHT POWER SUPPLIES 24LN AND 21LN IAW AMM 33-50-10. OPS TEST GOOD.
